Alert archive / Pennsylvania / Flood Watches in 2014

Flood Watch 2, NWS State College, PA

January 10, 201433 counties in Pennsylvania

NWS State College, PA issued this flood watch at Jan 10, 2014, 1:22 PM EST for 33 counties in Pennsylvania. It took effect at Jan 11, 2014, 12:00 PM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2014, 1:22 PM EST (18:22 UTC)
In effect from
Jan 11, 2014, 12:00 PM EST
Expired
Jan 12, 2014, 12:51 PM EST
In force
25 hr
Issued by
NWS State College, PA
Flood severity
None
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WGUS61 KCTP 101822
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EST FRI JAN 10 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-111830-
/O.NEW.KCTP.FA.A.0002.140111T1700Z-140113T0000Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
122 PM EST FRI JAN 10 2014

...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLOOD WATCH FOR CENTRAL PENNSYLVANIA.

* FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING. 

* WARMING TEMPERATURES THIS WEEKEND WILL LEAD TO SUFFICIENT
  MELTING AND ICE BREAK-UP ON WATERWAYS IN CENTRAL PENNSYLVANIA.
  THE COMBINATION OF POTENTIAL ICE JAMS AND FORECAST RAINFALL
  AMOUNTS BETWEEN 0.50 AND 1 INCH COULD RESULT IN FLOODING.

* ICE JAMS CAN FORM QUICKLY AND CAUSE SHARP BACKWATER RISES
  ESPECIALLY ON SMALLER STREAMS AND WHERE TRIBUTARIES FLOW INTO
  MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL
STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

MS/BL/CR/CE
3 follow-up statements
928 
WGUS61 KCTP 111607
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1107 AM EST SAT JAN 11 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-121615-
/O.CON.KCTP.FA.A.0002.140111T1700Z-140113T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1107 AM EST SAT JAN 11 2014

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... 
  CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... 
  FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... 
  LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... 
  NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... 
  PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN 
  CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... 
  TIOGA...UNION...WARREN AND YORK. 

* THROUGH SUNDAY EVENING. 

* WARMER TEMPERATURES WILL LEAD TO SUFFICIENT MELTING AND ICE
  BREAK-UP ON WATERWAYS IN CENTRAL PENNSYLVANIA. THE COMBINATION
  OF POTENTIAL ICE JAMS AND RAINFALL EXPECTED TO BE BETWEEN ONE
  HALF INCH AND ONE INCH COULD RESULT IN FLOODING.

* ICE JAMS CAN FORM QUICKLY AND CAUSE SHARP BACKWATER RISES 
  ESPECIALLY ON SMALLER STREAMS AND WHERE TRIBUTARIES FLOW INTO 
  MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL
STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

DANGELO
734 
WGUS61 KCTP 120336
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1036 PM EST SAT JAN 11 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-130000-
/O.CON.KCTP.FA.A.0002.000000T0000Z-140113T0000Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1036 PM EST SAT JAN 11 2014

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... 
  CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... 
  FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... 
  LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... 
  NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... 
  PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN 
  CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... 
  TIOGA...UNION...WARREN AND YORK. 

* THROUGH SUNDAY EVENING. 

* THE WARMER TEMPERATURES DURING THE DAY SATURDAY AND STILL ABOVE
  FREEZING TEMPERATURES SUNDAY WILL LEAD TO SUFFICIENT MELTING AND
  ICE BREAK-UP ON WATERWAYS IN CENTRAL PENNSYLVANIA. THE POTENTIAL
  FOR ICE JAMS...COMBINED WITH RUNOFF FROM THE RAINFALL OF THE
  PAST 24 HOURS...WILL BRING THE THREAT OF LOCALIZED FLOODING.

* ICE JAMS CAN FORM QUICKLY AND CAUSE SHARP BACKWATER RISES... 
  ESPECIALLY ON SMALLER STREAMS AND WHERE TRIBUTARIES FLOW INTO 
  MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL
STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

LAMBERT/GARTNER/MACH
260 
WGUS61 KCTP 121751
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1251 PM EST SUN JAN 12 2014


PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-121900-
/O.CAN.KCTP.FA.A.0002.000000T0000Z-140113T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1251 PM EST SUN JAN 12 2014

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. VERY
FEW ICE JAM PROBLEMS HAVE BEEN REPORTED ON THE WATERWAYS LATELY.
LOWER THAN EXPECTED RAINFALL YESTERDAY LIKELY HELPED TO KEEP TOO
MANY PROBLEMS FROM OCCURRING.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flood watch went out at Jan 10, 11:13 AM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Jan 10, 11:13 AM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 AM EST FRI JAN 10 2014

.SYNOPSIS...
A RETURN FLOW OF MILD AIR ALOFT RIDING OVER THE COLD AIR TRAPPED
ACROSS CENTRAL PENNSYLVANIA WILL LEAD TO PLENTY OF CLOUDS AND JUST
SOME INTERMITTENT LIGHT SNOW OR LIGHT FREEZING RAIN THROUGH EARLY
THIS AFTERNOON. HIGH PRESSURE ALOFT WILL REBUILD ACROSS THE AREA
LATER TODAY AND TONIGHT...BUT A STRONGER STORM SYSTEM WILL PASS WEST
OF THE REGION OVER THE WEEKEND. ALL OF CENTRAL PA WILL SEE A COLD
RAIN BEFORE A COLD FRONT CROSSES THRU PENNSYLVANIA ON SATURDAY
AFTERNOON. A CLIPPER SYSTEM DIVING SE ACROSS THE GREAT LAKES COULD
POTENTIALLY COMBINE WITH LOW PRESSURE LIFTING NORTH FROM THE GULF OF
MEXICO TO AFFECT PA MON NIGHT OR TUESDAY WITH RAIN OR MIXED
PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION HAS TRENDED MUCH LIGHTER AND MORE SPOTTY OVER THE PAST
SEVERAL HOURS AS THE SHORTWAVE AND THICKER...LAYERED CLOUDS RACE OFF
TO THE EAST OF THE REGION. GENERALLY OVERCAST STRATUS AND ALTO CU
WILL PERSIST FOR THE REST OF THE DAY TODAY WITH CURRENT 16Z TEMPS IN
THE U20S TO LOWER 30S...SLOWLY CLIMBING TO THE MID AND UPPER 30S BY
LATE TODAY.

ALLOWED THE WINTER WEATHER AND FREEZING RAIN ADVISORIES TO CONTINUE
THROUGH EARLY THIS AFTERNOON AS REGIONAL 88D MOSAIC AND SFC OBS
CONTINUE TO SHOW AREAS OF LIGHT SNOW AND FREEZING RAIN DRIFTING EAST
ACROSS THE CWA.

ENSEMBLES AND HIGH RES MODELS SHOW LITTLE MORE THAN SOME PATCHY
DRIZZLE FOR THE LATE AFTERNOON AND EVENING HOURS. WINDS WILL STAY
LIGHT FROM THE SOUTH OR SOUTHEAST FOR THE REST OF THE DAYLIGHT HOURS
BEFORE GRADUALLY INCREASING FROM THE SOUTHEAST TONIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
INCREASINGLY MOIST S/SE FLOW DEVELOPS AHEAD OF DEVELOPING LOW
PRESSURE OVER THE MID-MISSISSIPPI VALLEY TONIGHT. MILDER AIR WILL
BEGIN WORKING INTO THE REGION. SPOTTY PRECIP WILL DEVELOP AND SHOULD
BE RAIN IN MOST AREAS. HOWEVER SOME LOCATIONS COULD SEE TEMPERATURES
LINGERING NEAR THE FREEZING MARK. COMBINED WITH THE ALREADY COLD
GROUND...THIS COULD LEAD TO PATCHY FREEZING RAIN...ESPECIALLY ACROSS
NE PA.

A BREEZY SOUTH WIND WILL PUSH TEMPERATURES ABOVE FREEZING
STATEWIDE ON SATURDAY...WITH A RAINY DAY EXPECTED AS A COLD FRONT
CROSSES THE COMMONWEALTH. THE ICE COVER ON AREA STREAMS AND CREEKS
WILL HAVE TO BE MONITORED CLOSELY THIS WEEKEND FOR THE CONTINUED
RISK OF LOCALIZED ICE JAM FLOODING. AT THIS TIME...HELD OFF ON
FLOOD WATCHES FOR THE AREA ALONG WITH WFO PBZ AS MEAN BASIN QPF IS
IN THE 2/3" TO 3/4" RANGE. DAY SHIFT WILL REVISIT THIS ALONG WITH
CTP SERVICE HYDROLOGIST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AS COLDER AIR FILTERS IN BEHIND THE FRONT...NRN AND WRN PA WILL
SEE A CHANGEOVER TO SNOW SHOWERS LATE SATURDAY OR SAT NIGHT.
SCATTERED LAKE-EFFECT/UPSLOPE SNOW SHOWERS WILL CONTINUE INTO
EARLY SUNDAY ACROSS THE NORTH AND WEST...BEFORE HIGH PRES BRIEFLY
BUILDS IN LATER SUNDAY INTO EARLY MONDAY.

AT THIS POINT IN THE FORECAST...THE MODELS BEGIN TO DIVERGE. THE
12Z OPERATIONAL ECMWF DIGS AN UPPER-LEVEL TROF INTO THE GREAT
LAKES MONDAY NIGHT/TUESDAY AND SPINS UP A SFC LOW THAT IT TRACKS
UP THE SPINE OF THE APPALACHIANS. THIS WOULD DRAW MILDER AIR INTO
THE REGION AND BRING SOME RAIN LATE MONDAY INTO TUESDAY. AS COLD
AIR WRAPS IN BEHIND THE SYSTEM ON TUESDAY...A CHANGEOVER TO SNOW
COULD OCCUR ACROSS WRN PA.

THE 12Z GFS AND GEFS PUSH A COLD FRONT QUICKLY ACROSS PA MONDAY
NIGHT...WITH A FEW SHRA POSSIBLE. THEY SHOW ANOTHER PIECE OF
ENERGY DROPPING INTO THE TROF LATE TUES/WEDNESDAY AND SPINNING UP
A LOW OFF THE EAST COAST...BUT TOO FAR TO OUR NORTH AND EAST TO
HAVE AN IMPACT ON CENTRAL PA. WILL HAVE TO WAIT AND SEE IF THE
MODELS BEGIN TO CONVERGE ON A SOLUTION. FOR NOW...HAVE PAINTED A
CHC OF RAIN ACROSS ERN PA MONDAY NIGHT INTO TUES...AND RAIN OR
SNOW ACROSS THE WEST.

A RETURN TO CHILLIER TEMPS IS EXPECTED FOR THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
MVFR TO IFR CONDITIONS WILL PERSIST ACROSS THE REGION THROUGH THIS
AFTERNOON WITH JUST SOME INTERMITTENT LIGHT SNOW OR LIGHT FREEZING
RAIN ACROSS THE NORTH...AND PATCHY LIGHT FREEZING RAIN OR DRIZZLE
ACROSS THE SOUTH.

CIGS WILL LOWER TONIGHT...AFTER 03Z. WIDESPREAD IFR CIGS AND VSBYS
EXPECTED TONIGHT...WITH STRONG 40-50 KT SOUTH TO SSW WINDS
DEVELOPING ALOFT...SO LLWS WILL CONTINUE TO BE HIGHLIGHTED AT ALL
TAF SITES BETWEEN 03Z AND 12Z SAT.

OUTLOOK...

SAT...IFR IN RAIN. SOUTHEAST TO SOUTH SFC WINDS 15 TO 25 KTS WITH
LLWS CONTINUING AS SSW WINDS IN THE 1.5-4 KFT AGL LAYER WILL BE
45-65KTS.

SUN...IMPROVING CONDITIONS. BECOMING VFR EAST...MVFR IN SHSN WEST.
BREEZY.

MON...NO SIG WX.

TUE...VFR EAST. MVFR SHSN WEST.

&&

.HYDROLOGY...
EXTENSIVE ICE FORMATION THIS WEEK WITH THE COLD TEMPERATURES. SOME
JAMS ARE IN PROGRESS ON THE LOWER SUSQ IN THE MIDDLETOWN AREA AND A
FEW OTHER SPOTS. SEVERAL OTHER GAGES SHOWING ICE AFFECTS. WITH
MILDER TEMPERATURES AND RAIN IN THE FORECAST EXPECT THE ICE WILL
BEGIN TO MOVE DOWN THE LARGER RIVERS AND STREAMS THROUGH THE
WEEKEND. WHILE THE ICE COVERAGE IS EXTENSIVE THE THICKNESSES ARE
RATHER SMALL DUE TO THE SHORT AMOUNT OF TIME IT WAS COLD. SO EXPECT
A RATHER EASY BREAKUP WITH THE WARMER TEMPERATURES. THAT SAID ICE
JAMS ARE CERTAINLY POSSIBLE WITH MINOR FLOODING NOT OUT OF THE
QUESTION BUT COVERAGE WILL BE SMALL. RAINFALL FROM UPCOMING SYSTEM
EXPECTED TO RESULT IN ONLY MINOR RISES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
PAZ024>028-056>059-063.
FREEZING RAIN ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
PAZ033>036-064>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DEVOIR
LONG TERM...LAMBERT/STEINBUGL
AVIATION...LAMBERT
HYDROLOGY...LAMBERT
Hazardous weather outlook, Jan 10, 1:22 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EST FRI JAN 10 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-111830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
122 PM EST FRI JAN 10 2014

...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 11:30 PM ESTWinter Weather AdvisoryCTPBlair, Cambria, Cameron, Centre, Clearfield, Columbia and 13 more13 hr

Nearby

Flood Watches in Pennsylvania, 2014Every flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.